| Model Number |
030403 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Failure to Fire (2610); Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, intra-operatively, the device would not release stapler.There was no patient injury.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.